# SDR ASAA2024051351616

- Difficulty date: May 13, 2024
- Submitted: August 7, 2024
- Operation: Air carrier
- Aircraft: N854VA
- Make and model: Airbus A320-214
- Aircraft serial: 05058
- Aircraft time: 34,008 hours, 11,211 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Part number: D5347945220000
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT AT FR64 BETWEEN STR44 AND STR43R THERE IS EVIDENCE OF CORROSION ON THE BELLY SKIN DOUBLER STRAP GROUNDED - YES. REMOVED CORROSION IN AFT. PIT AT FR64 BETWEEN STR43R-STR44 AND FOUND AREA TO BE OUT OF LIMITS DUE TO NO LIMITS GIVEN IN SRM ON INTERNAL DOUBLER STRAP. ACCOMPLISHED EA#A320-53EA-02193. DIMENSION OF BLENDOUT IS 3.1" X 2", MATERIAL THICKNESS .078", REMOVED, .013", REMAINING .065". CATEGORY A REPAIR. A320 SRM 53-41-11-283-065
